# SDR USAA2012040500001

- Difficulty date: March 27, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 80,300 hours, 27,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR WEB PANEL AT BS 1420, S17R.  REPAIRED FLOOR WEB PANEL AT BS 1420, S17R IAW EA 103818.
